# SDR SWIA201128599

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 32,617 hours, 46,030 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  (FLT 5438)  ADJUSTED LEFT MAIN GEAR UP LOCK ROLLER ADJUSTMENT SCREW.
